Translator Disclaimer
July, 1991 Weak Limit Theorems for Stochastic Integrals and Stochastic Differential Equations
Thomas G. Kurtz, Philip Protter
Ann. Probab. 19(3): 1035-1070 (July, 1991). DOI: 10.1214/aop/1176990334

Abstract

Assuming that $\{(X_n,Y_n)\}$ is a sequence of cadlag processes converging in distribution to $(X,Y)$ in the Skorohod topology, conditions are given under which the sequence $\{\int X_n dY_n\}$ converges in distribution to $\int X dY$. Examples of applications are given drawn from statistics and filtering theory. In particular, assuming that $(U_n,Y_n) \Rightarrow (U,Y)$ and that $F_n \rightarrow F$ in an appropriate sense, conditions are given under which solutions of a sequence of stochastic differential equations $dX_n = dU_n + F_n(X_n)dY_n$ converge to a solution of $dX = dU + F(X)dY$, where $F_n$ and $F$ may depend on the past of the solution. As is well known from work of Wong and Zakai, this last conclusion fails if $Y$ is Brownian motion and the $Y_n$ are obtained by linear interpolation; however, the present theorem may be used to derive a generalization of the results of Wong and Zakai and their successors.

Citation

Download Citation

Thomas G. Kurtz. Philip Protter. "Weak Limit Theorems for Stochastic Integrals and Stochastic Differential Equations." Ann. Probab. 19 (3) 1035 - 1070, July, 1991. https://doi.org/10.1214/aop/1176990334

Information

Published: July, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0742.60053
MathSciNet: MR1112406
Digital Object Identifier: 10.1214/aop/1176990334

Subjects:
Primary: 60H05
Secondary: 60F17, 60G44

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.19 • No. 3 • July, 1991
Back to Top